# SDR 20001018SH015

- Difficulty date: July 27, 2000
- Submitted: October 18, 2000
- Operation: General aviation
- Aircraft: N911BY
- Make and model: Bolkms BK117A4
- Aircraft serial: 7127
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Part number: 2LA00162500
- Condition: Worn
- Location: Tail
- Part time: 512 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLEAR TAIL LIGHT WORN BEYOND SERVICEABLE LIMITS.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.  (X)
